# SDR CALA2025091508871

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 16,489 hours, 5,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ADB21506
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SEAT ISLE EMERGENCY EXIT LIGHTS FROM SEATS 35ABC BACK DO NOT ILLUMINATE DURING EMERGENCY LIGHTS TEST. FOUND FUSE F2 IN EMERGENCY EXIT LIGHT BATTERY PACK M01673 TO HAVE NO CONTINUITY. REPLACED FUSE REF AMM 33-51-06-960-801. OPS CHECK GOOD. ALL AISLE EMERG EXIT LIGHTS ILLUMINATE.
